International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 603526 | https://doi.org/10.1155/S0161171289000220

Nikolaos S. Papageorgiou, "Measurable multifunctions and their applications to convex integral functionals", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 603526, 17 pages, 1989. https://doi.org/10.1155/S0161171289000220

Measurable multifunctions and their applications to convex integral functionals

Received06 Jun 1988
Revised26 Sep 1988

Abstract

The purpose of this paper is to establish some new properties of set valued measurable functions and of their sets of Integrable selectors and to use them to study convex integral functionals defined on Lebesgue-Bochner spaces. In this process we also obtain a characterization of separable dual Banach spaces using multifunctions and we present some generalizations of the classical “bang-bang” principle to infinite dimensional linear control systems with time dependent control constraints.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views85
Downloads451
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.